# SDR USAA2009090892384

- Difficulty date: September 4, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 62,662 hours, 27,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2502225
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 9 - ORD - EEL - IL FLOOR LEVEL EMERGENCY LIGHT LENS MISSING.  MAINTENANCE INSTALLED NEW LENS.
